# SDR COMA0160723

- Difficulty date: September 17, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 11,964 hours, 11,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 60034017373
- Part serial: NA
- Condition: Cracked
- Location: Fs 280.00
- Part time: 11,964 hours, 11,073 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL J ANGLE CLIP LOCATED INSIDE OF CBP1 AT LBL 9 L/H SIDE WAS FOUND CRACKED.REMOVED AND REPLACED VERTICAL J ANGLE CLIP INSIDE OF CBP1 WITH NEW ANGLE P/N 600-34017-723S I/A/W WVAC E.O. 601R-53-2720.
